Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (83 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 217–226
DOI: 10.4171/RSMUP/120-12

Published online: 2008-12-31

Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators

Ishak Altun[1] and Duran Turkoglu[2]

(1) Kirikkale University, Yahsihan, Kirikkale, Turkey
(2) Gazi University, Ankara, Turkey

In the present work, we introduce the concept of weakly uniform increasing operators on an ordered spaces. We also give some common fixed point theorems for a pair of multivalued weakly uniform increasing operators in partially ordered metric space and in partially ordered Banach space.

No keywords available for this article.

Altun Ishak, Turkoglu Duran: Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators. Rend. Sem. Mat. Univ. Padova 120 (2008), 217-226. doi: 10.4171/RSMUP/120-12